IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES)
 Go Top  Go Back   Prev NLP Conf / Next NLP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Nonlinear Problems (NLP) [schedule] [select]
Chair Masaharu Adachi (Tokyo Denki Univ.)
Vice Chair Norikazu Takahashi (Okayama Univ.)
Secretary Tadashi Tsubone (Nagaoka Univ. of Tech.), Masayuki Yamauchi (Hiroshima Inst. of Tech.)
Assistant Toshihiro Tachibana (Shonan Inst. of Tech.), Masayuki Kimura (Kyoto Univ.)

Technical Committee on Circuits and Systems (CAS) [schedule] [select]
Chair Mitsuru Hiraki (Renesas)
Vice Chair Hideaki Okazaki (Shonan Inst. of Tech.)
Secretary Motoi Yamaguchi (Renesas), Toshihiro Tachibana (Shonan Inst. of Tech.)
Assistant Yohei Nakamura (Hitachi)

Conference Date Thu, Oct 5, 2017 13:00 - 17:05
Fri, Oct 6, 2017 09:40 - 14:15
Topics etc. 
Conference Place Machinaka Campus Nagaoka 
Address Otedori 2-6, Nagaoka, Niigata, 940-0062
Transportation Guide From Nagaoka Station a 5-minute walk
http://www.machicam.jp/access.html
Contact
Person
Tadashi Tsubone
+81-258-47-9558
Sponsors This conference is technical co-sponsored by IEEE Circuits and Systems Society Japan Chapter(IEEE CASS JC).

Thu, Oct 5 PM 
13:00 - 14:15
(1) 13:00-13:25 On a circuit implementation of an optimizer based on piecewise-rotational chaotic system Haru Hikita, Tadashi Tsubone (Nagaoka Univ. Tech.)
(2) 13:25-13:50 Dynamics analysis of cellular automata using simple feature quantities plane Kazuma Makita, Takahiro Ozawa, Toshimichi Saito (HU)
(3) 13:50-14:15 Complete analysis of piecewise-linear resistive circuits using integer programming Ryota Watanabe, Hiroki Takahara, Kiyotaka Yamamura (Chuo Univ.)
  14:15-14:25 Break ( 10 min. )
Thu, Oct 5 PM 
14:25 - 15:40
(4) 14:25-14:50 On a constructive implicit function theorem for flight controls of multirotors Hideaki Okazaki, Kaito Isogai, Hideo Nakano (SIT)
(5) 14:50-15:15 On several constructive lemmas of Collage Theorem related to a Bivariate Fractal Interpolation Method Kazuya Ozawa, Hideo Nakano, Hideaki Okazaki (SIT)
(6) 15:15-15:40 Multirotor motor failure problems Siyuan Yin, Kaito Isogai, Hideo Nakano, Hideaki Okazaki (SIT)
  15:40-15:50 Break ( 10 min. )
Thu, Oct 5 PM 
15:50 - 16:25
(7) 15:50-16:25 [Invited Talk]
Exploring optimality in nonliear problems
-- Applications to design methodology of injection-locking circuits and new vibration engineering --
Hisa-Aki Tanaka, Masaki Nakagawa (UEC), Hiroo Sekiya (Chiba Univ.)
  16:25-16:30 Break ( 5 min. )
Thu, Oct 5 PM 
16:30 - 17:05
(8) 16:30-17:05 [Invited Talk]
Sparse digital filters for big data signal processing
Masayoshi Nakamoto (Hiroshima Univ.)
Fri, Oct 6 AM 
09:40 - 11:55
(9) 09:40-10:05 A mathematical property of Lagrangian mechanics by using Arnold's operator Kaito Isogai, Siyuan Yin, Hideo Nakano, Hideaki Okazaki (SIT)
(10) 10:05-10:30 A study on generating method of moving intrinsic localized modes using wave packet for numerical experiments Masayuki Kimura, Shinji Doi (Kyoto Univ.)
(11) 10:30-10:55 Image Reconstruction by Nonnegative Matrix Factorization Hiromasa Kohno, Yuichi Tanji, Ken'ichi Fujimoto (Kagawa Univ.), Norikazu Takahashi (Okayama Univ.)
  10:55-11:05 Break ( 10 min. )
(12) 11:05-11:30 Complete synchronization of mixed-mode oscillations and MMO-incrementing bifurcations in two coupled driven BVP oscillators Katsuhiro Ogawa, Naohiko Inaba (Meiji Univ.), Hidetaka Ito, Hiroomi hikawa (Kansai Univ.), Kuniyasu Shimizu (Chiba Inst. Tech.), Tetsuro Endo (Meiji Univ.)
(13) 11:30-11:55 Remarkable resemblances between two pair of stable and saddle canards - Part iii Yuta Nagata, Naohiko Inaba (Meiji Univ.), Munehisa Sekikawa (Utsunomiya Univ.), Tetsuro Endo (Meiji Univ.)
  11:55-13:00 Break ( 65 min. )
Fri, Oct 6 PM 
13:00 - 14:15
(14) 13:00-13:25 Derivation of Global Clustering Coefficient Maximizing Graphs in the Case Where the Size is Close to the Order Ryoka Kuriki, Norikazu Takahashi (Okayama Univ.)
(15) 13:25-13:50 Influence of Updating Reference Courses on Reinforcement Learning to Search Ships' Courses Takeshi Kamio (Hiroshima City Univ.), Takahiro Tanaka (Japan Coast Guard Academy), Kunihiko Mitsubori (Takushoku Univ.), Hisato Fujisaka (Hiroshima City Univ.)
(16) 13:50-14:15 An experimental investigation of forced synchronization in passive walking robot on periodically vibrating base Atsushi Hasegawa, Tadashi Tsubone (Nagaoka Univ. Tech.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
NLP Technical Committee on Nonlinear Problems (NLP)   [Latest Schedule]
Contact Address Tadashi Tsubone (Nagaoka University of Technology)
E-: bovosutp
Phone: 0258-47-9558, FAX: 0258-47-9500 
CAS Technical Committee on Circuits and Systems (CAS)   [Latest Schedule]
Contact Address Motoi Yamaguchi(Renesas Electronics Corporation)
TEL:042-312-5437
E-: igurjs 


Last modified: 2017-08-21 14:32:25


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[研究会資料インデックス(vol. no.ごとの表紙と目次)]
 

[Return to CAS Schedule Page]   /   [Return to NLP Schedule Page]   /  
 
 Go Top  Go Back   Prev NLP Conf / Next NLP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Home Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan